WORKSHOPS & TALKS 2019

Ancient Secrets of
Ayurvedic Tea

Host: Sarada | Organic India
Location: Workshop Room - Mezzanine Level
Time: 9.30 am - 10.30 am
Duration: 60 mins
Format:  Talk & Taste

Price: $40.00

Uncover the ancient secrets of Ayurvedic tea with qualified naturopath Sarada from Organic India. Discover and taste adaptogenic herbs (a class of herbs specifically capable of effecting the body/mind response to stress) and learn tea rituals you can incorporate into your daily self care practice. Sarada will also share the benefits of taking herbs in tea format.

MEET THE HOSTS

Tea Essentials Talk

Host: David Lyons | 18ThirtyFour
Location: Workshop Room - Mezzanine Level
Time: 10.30 am - 11.30 am
Duration: 60 mins
Format:  Talk

Price: $15.00

Ever wondered the difference between white, green, oolong or black tea? Got a stash of tea at home but not sure how to store it so it stays fresher for longer? Always feel like that pot of tea you've brewed is lacking something? Roll up, budding tea enthusiasts, and join our tea expert David Lyons to find out all this and more.

MEET THE HOSTS

Vegan Treats & Tea Pairing

Hosts: Alibi & The Rabbit Hole Organic Tea Bar
Location: Workshop Room - Mezzanine Level
Time: 11.30 am - 12.30 pm
Duration: 60 mins
Format:  Talk & Taste

Price: $49.00

Learn the lay of the plant-based land at this Australian native high tea pairing masterclass as you uncover insider secrets to plant-based cooking and pairing techniques. During this workshop, you’ll be treated to delectable pairings of unique and sophisticated high tea vegan treats, handcrafted by Jordan Brogan, Head Chef of the Alibi Woolloomooloo, designed to celebrate the flavours of the newly released native Australian teas by The Rabbit Hole Organic Tea Bar.

MEET THE HOSTS

EXPLORE AUSTRALIA’S GREEN TEAS

Host: David Lyons | 18ThirtyFour
Location: Workshop Room - Mezzanine Level
Time: 12.30 pm - 1.30 pm
Duration: 60 mins
Format:  Talk & Taste

Price: $40.00

Did you know that Australia has several green tea producing regions? Join David Lyons to take a deeper dive into locally grown Australian green teas, discuss and taste the nuances of growing regions, alongside comparisons to the traditional green tea growing areas of China and Japan. In this session you'll taste tea from Arakai – Queensland, Perfect South – Victoria and Dry Ideas Tea Garden – Tasmania.

MEET THE HOSTS

zigzag-divider-orange.png

Reading tea leaves

Host: Annie O’Reilly | Tea With Annie
Location: Workshop Room - Mezzanine Level
Time: 1.30 pm - 2.30 pm
Duration: 60 mins
Format: Hands-on

Price: $40.00

Join Annie O'Reilly, an 8th generation tea leaf reader, for a fascinating journey into the unknown. In this workshop you'll learn the history, principles and practices of tea leaf reading and acquire the skills to read for all of your friends! Annie will show you how to identify and interpret symbols and images in your cup and everyone will have the opportunity to peek into the leaves. 

MEET THE HOSTS

WILD TEA FORAGING

Host: Diego Bonetto | Wildfood Store
Location: Workshop Room - Mezzanine Level
Time: 2.30 pm - 3.30 pm
Duration: 60 mins
Format: Talk & Taste

Price: $40.00

Join experienced wild food forager, Diego Bonetto, to identify and brew wild ingredients found lurking on your very own doorstep. This learning experience will help you to identify and forage for your own tisane ingredients and understand their seasonal availability and medicinal qualities. You'll learn about the most commonly found plants, herbs and flowers that are local to Sydney's suburban neighbourhoods and how to prepare them to drink.

MEET THE HOSTS

Gin & Tea - Exploring the Botanicals

Hosts: Archie Rose Distilling Co &
Ovvio Organics
Location: Workshop Room - Mezzanine Level
Time: 3.30 pm - 4.30 pm
Duration: 60 mins
Format:  Hands-on

Price: $69.00

Join Lachie Beange from award-winning Archie Rose Distilling Co. for a whirlwind tour of gin distillation and a sensory exploration of some of the botanicals used to create their Signature Dry Gin. Discover the similarities between blending gin and tea and be inspired by gin botanicals to finish the session crafting a gin inspired tea (to take home) under the guidance of expert tea blender Anthia Koullouros from Ovvio Organics. This event is only open to participants 18+. Sponsored by Austral Herbs.

MEET THE HOSTS

All workshops take place on the Mezzanine Level of Carriageworks. Entry is via the Elston Room (just next to the main Tea Market area). Please note the Mezzanine Level has stairs and unfortunately there is no lift or wheelchair access. You must have a festival entry ticket and be inside the festival to enter the workshops. Workshop tickets DO NOT include festival entry.